Translator Disclaimer
March 2016 Partially ordered rings II
Yoshimi Kitamura, Yoshio Tanaka
Tsukuba J. Math. 39(2): 181-198 (March 2016). DOI: 10.21099/tkbjm/1461270055

Abstract

This paper is a continuation of [6]. We study partially ordered rings in terms of non-negative semi-cones and convex ideals, considering order-preserving homomorphisms, residue class rings, and certain product rings, etc.

Citation

Download Citation

Yoshimi Kitamura. Yoshio Tanaka. "Partially ordered rings II." Tsukuba J. Math. 39 (2) 181 - 198, March 2016. https://doi.org/10.21099/tkbjm/1461270055

Information

Published: March 2016
First available in Project Euclid: 21 April 2016

zbMATH: 1337.06013
MathSciNet: MR3490483
Digital Object Identifier: 10.21099/tkbjm/1461270055

Subjects:
Primary: 06A06, 06F25

Rights: Copyright © 2016 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.39 • No. 2 • March 2016
Back to Top